Kueker's conjecture for superstable theories

Journal of Symbolic Logic 49 (3):930-934 (1984)
Abstract
We prove that if every uncountable model of a first-order theory T is ω-saturated and T is superstable then T is categorical in some infinite power
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274146
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 28,191
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
On the Number of Models of Uncountable Theories.Ambar Chowdhury & Anand Pillay - 1994 - Journal of Symbolic Logic 59 (4):1285-1300.
The Spectrum of Resplendency.John T. Baldwin - 1990 - Journal of Symbolic Logic 55 (2):626-636.
The Classification of Small Types of Rank Ω, Part I.Steven Buechler & Colleen Hoover - 2001 - Journal of Symbolic Logic 66 (4):1884-1898.
Isolated Types in a Weakly Minimal Set.Steven Buechler - 1987 - Journal of Symbolic Logic 52 (2):543-547.
A Remark on Martin's Conjecture.Su Gao - 2001 - Journal of Symbolic Logic 66 (1):401-406.
Kueker's Conjecture for Stable Theories.Ehud Hrushovski - 1989 - Journal of Symbolic Logic 54 (1):207-220.

Monthly downloads

Added to index

2009-01-28

Total downloads

7 ( #525,985 of 2,172,599 )

Recent downloads (6 months)

1 ( #325,337 of 2,172,599 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums